# SDR YENA2023080300891

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 75,304 hours, 27,128 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2625, RDU-FLL. 'FUME EVENT - OIL FUMES IN COCKPIT AT 8K ' AS THRUST WENT FROM IDLE TO ABOUT 70% N1 & BACK TO IDLE; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B1. FOUND APU WITH EVIDENCE OF OIL LEAK. APU PLACED ON MEL. DECONTAMINATION LEVEL A ACCOMPLISHED PER AMM 21-00-00-615-802. NO ODOR PRESENT IN CABIN OR FLIGHT DECK AT THIS TIME.  AIRCRAFT OK FOR SERVICE. '
